# SDR SWAA2016032150067

- Difficulty date: February 1, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 44,482 hours, 20,792 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 115A5002
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FWD SUPPORT FITTING FOUND CORRODED ON LOWER OTBD LUG, INBD SURFACE.  R & R FITTING IAW SRM & DWG.
